# SDR REXA2013031000558

- Difficulty date: March 10, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N8928A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7928
- Aircraft time: 19,978 hours, 17,473 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Handle
- Condition: Faulty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3633 (MSP TO MSP) ON APPROACH HAD FLAPS FAIL AT 20 DEGREES WHEN COMMANDED TO 30.  RECEIVED FLAPS FAIL EICAS MESSAGE AND FLAPS DID NOT MOVE.  INDICATED AIRSPEED AT THE TIME WAS 180 KTS, 40 MINUTES INTO FLIGHT.  EMERGENCY WAS DECLARED.  RESET FLAPS, CYCLED 5 TIMES, OPERATIONS CHECK GOOD.  DEFERRED FLAPS PER MEL 27-50-00 AND CAT II AS PER MEL 34-00-10.  PERFORMED TROUBLESHOOTING PER BOMBARDIER FIM REV 44 IAW AD 2009-06-12 PARAGRAPH (H)(6)(I), AMOC DATED DECEMBER 07, 2012 AND PA AD27-052J.  REMOVED AND REPAIRED FLAP CONTROL HANDLE IAW AMM 27-51-01 AND PERFORMED OPERATIONS CHECK.  OPERATIONS CHECK GOOD.  CODES: FLAP CONTROL LEVER, AIR DATA COMPUTER SIGNAL, AIRCRAFT WIRING, 19C1, 19C2, 25BC.
